# SDR TWAA0000515

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND STA 200, RBL 0 TO 57 IN, WITH CORROSION ON CABIN FLOOR ATTACH ANGLE.  REMOVED AND REPLACED FLOOR ATTACH ANGLE PER SPM 6-70-01, PART A AND B.
